# SDR JJBA20250213018

- Difficulty date: February 5, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE IV, CENTER GUSSET BTW FRAME 59-61 FOUND CORRODED. CF4, CENTER GUSSET BTW FR 59-61 CORRODED OUT OF LIMITS. GUSSET REMOVED FOR REPLACEMENT. GUSSET CENTER BTW FR 59-61 REPLACED
